By continuing your visit to this site, you accept the use of cookies. These ensure the smooth running of our services. Learn more.

Moving Forward (hopefully)

This, hopefully, is the final box of "Anti-Dragon" medication... after roughly a year, my GP has agreed that I can wean off, something that will take two-three months.

It's surprisingly scary to do this - what if the "Menopausal Monster" re-emerges? The answer is, of course, to revert to the meds.

What withdrawal affects might there be? The weaning off is meant to minimise this, but yes, it could mean the same range of effects at the beginning.  Hmm. But at least it will only be short term.

I've debated with myself whether or not to post this... is it self-indulgent (quite possibly)... does it help to break down a taboo (I hope so)... 

Anyhow, if all goes well, the dragon is no more, and I will have learned a lot along the way!

Post a comment